Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Alcoholic liver cirrhosis - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Excellent Posted in: Liver and Gall Bladder
Answered by

General & Family Physician
Practicing since : 2009
Answered : 595 Questions

Doctor :   Hi
Doctor :   How can I help you?
User :   good morning doctor
Doctor :   Good Morning .
User :   my husband got fitz
User :   this is the second time he is getting the fitz
Doctor :   Ok
User :   he drinks a lot
Doctor :   Ok
User :   and when we dids the lft the result shows that he has a small attack of jaundice
User :   1.56
Doctor :   Ok
User :   what the precaution and whats the issue related to fitz
User :   and always he used to get severe stomach ache
Doctor :   It appears that he is having alcoholic liver cirrhosis from what you have explained to me.
User :   what should i do
Doctor :   He needs to avoid further intake of alcohol completely
User :   what we need to do
User :   ok
User :   and what type
User :   of diet we need to provide him
Doctor :   You should get yourself evaluated by a Gastroenterologist
User :   ok
User :   thank god
User :   that i got the oppurtunity to talk to u
User :   thank u doctor
Doctor :   You are welcome
Doctor :   Have you filled the feedback form which I have sent?

Question is related to
Diseases and Conditions
Medical Topics
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor